CORC  > 兰州大学  > 兰州大学  > 数学与统计学院  > 期刊论文
Morse Decompositions for Periodic General Dynamical Systems and Differential Inclusions
Wang, YJ; Li, DS
刊名SET-VALUED AND VARIATIONAL ANALYSIS
2012-12
卷号20期号:4页码:519-549
关键词Morse decomposition Invariant set Periodic Uniform forward attractor General dynamical system Differential inclusion Robustness Small time delay
ISSN号1877-0533
通讯作者Wang, YJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
学科主题Mathematics
出版地DORDRECHT
语种英语
WOS记录号WOS:000310425900001
内容类型期刊论文
源URL[http://ir.lzu.edu.cn/handle/262010/118645]  
专题数学与统计学院_期刊论文
推荐引用方式
GB/T 7714
Wang, YJ,Li, DS. Morse Decompositions for Periodic General Dynamical Systems and Differential Inclusions[J]. SET-VALUED AND VARIATIONAL ANALYSIS,2012,20(4):519-549.
APA Wang, YJ,&Li, DS.(2012).Morse Decompositions for Periodic General Dynamical Systems and Differential Inclusions.SET-VALUED AND VARIATIONAL ANALYSIS,20(4),519-549.
MLA Wang, YJ,et al."Morse Decompositions for Periodic General Dynamical Systems and Differential Inclusions".SET-VALUED AND VARIATIONAL ANALYSIS 20.4(2012):519-549.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace